# SDR QXEA200501603

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 17,718 hours, 25,552 cycles
- Engine: Pwa PW123
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Part serial: 131F
- Condition: Defective
- Location: Cockpit
- Part time: 8,300 hours, 12,301 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE. LT WINDSHIELD HOT CAUTION LIGHT ILLUMINATED ON TAXI, RAN CHECKLIST. CAUTION LIGHT EXTINGUSHED WHEN SELECTED TO WARM UP. MAINTENANCE REMOVED AND REPLACED PILOTS WINDSHIELD HEAT CONTROLLER. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
